MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARTERIAL CATH SET: 20 GA X 5CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARTERIAL CATH SET: 20 GA X 5CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00520
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "sac catheter was kinked before use on patient." the returned device showed that the swg was kinked.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unopened sac kit for analysis.The kit was opened to further analyze the components.Visual inspection of the components revealed multiple kinks along the guide wire body.Additionally, bending of the guide wire tubing and several creases and folds on the product packaging were observed.The damage observed is consistent with defects related to storage and shipping.Both welds were present and appeared full and spherical.The packaging clearly states, "do not bend".The guide wire total length measured 349 mm which is within the specifications of 345-355mm per product drawing.The guide wire outer diameter measured 0.512 mm which is within the specifications of 0.508mm-0.533mm per product drawing.A manual tug test confirmed the distal and proximal welds were attached.A device history record review was performed with no relevant findings.The instructions for use (ifu) provided with this kit warns the user , "precaution: use of excessive force may damage catheter or guidewire.Do not use if package is damaged." the lidstock was reviewed as part of this complaint investigation.The words "do not bend" are clearly visible on the front of the lidstock.The customer report of a kinked guide wire prior to use was confirmed through complaint investigation of the returned sample.Major bending of the guide wire tubing and several folds and creases on the outside packaging were also observed.The guide wire met all relevant dimensional requirements, and a device history record review was performed with no relevant findings.The lidstock clearly states "do not bend." based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one unopened sac kit for analysis.The kit was opened to further analyze the components.Visual inspection of the components revealed multiple kinks along the guide wire body.Additionally, bending of the guide wire tubing and several creases and folds on the product packaging were observed.The damage observed is consistent with defects related to storage and shipping.Both welds were present and appeared full and spherical.The packaging clearly states, "do not bend".The guide wire total length measured 349 mm which is within the specifications of 345-355mm per product drawing.The guide wire outer diameter measured 0.512 mm which is within the specifications of 0.508mm-0.533mm per product drawing.A manual tug test confirmed the distal and proximal welds were attached.A device history record review was performed with no relevant findings.The instructions for use (ifu) provided with this kit warns the user , "precaution: use of excessive force may damage catheter or guidewire.Do not use if package is damaged." the lidstock was reviewed as part of this complaint investigation.The words "do not bend" are clearly visible on the front of the lidstock.The customer report of a kinked guide wire prior to use was confirmed through complaint investigation of the returned sample.Major bending of the guide wire tubing and several folds and creases on the outside packaging were also observed.The guide wire met all relevant dimensional requirements, and a device history record review was performed with no relevant findings.The lidstock clearly states "do not bend." based on the customer description and the sample received, storage and shipping caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.Corrected data: section d.4.- unique identifier (udi)# corrected from (b)(4).
 
Event or Problem Description

Brand Name
ARTERIAL CATH SET: 20 GA X 5CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19508091
Report Number3006425876-2024-00645
Device Sequence Number12637016
Product Code DQY
UDI-Device Identifier10801902144062
UDI-Public10801902144062
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberSAC-00520
Device Lot Number71F21K2001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer06/20/2024
Not provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/26/2024
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown